RSS Feed Print
Gray BM
RanchersWife
Posted: Sunday, January 19, 2020 10:57 AM
Joined: 3/14/2018
Posts: 228


 My LO had diverticular diesese.  She takes Amitiza for constipation.  This med works fairly quicky (when it works)

Last night she woke up in the middle if the night, pulled down her Depends and everything came out.  The room was splattered with clumps of gray poop and watery stuff.  

Questions/ideas

1) beside commode and alert mat so someone can make it to her bedside in time?

2) Move Amitiza to 4pm?   It's a twice a day pill.  Less than that makes her constipated.

3) Why is it gray and like cement?  It dries and sticks.  A scrubber pad had to be used and this was cleaned up in a very timely manner...almost immediately. 

Thoughts. Suggestions. Comments.  Hugs for us all. 


Iris L.
Posted: Sunday, January 19, 2020 6:31 PM
Joined: 12/15/2011
Posts: 16264


I used to take a medication (Miralax) for chronic constipation.  It worked but gave me leakage!  I decided to rely solely on dietary measures to manage my chronic constipation.  

GI diseases require a great deal of manipulation and give and take  to find a comfortable treatment point.

 

Iris L.


RanchersWife
Posted: Sunday, January 19, 2020 7:25 PM
Joined: 3/14/2018
Posts: 228


TThank you for your reply Iris.  I think I will add Miralax after consulting with Dr.  

 


dayn2nite2
Posted: Sunday, January 19, 2020 8:23 PM
Joined: 6/20/2016
Posts: 2106


Gray or putty-colored stool can also signal gallbladder problems.